MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 STANDARD STEM TRIAL S 32; SHOULDER INSTRUMENT - HUMERAL TRIALS

DEPUY IRELAND - 3015516266 STANDARD STEM TRIAL S 32; SHOULDER INSTRUMENT - HUMERAL TRIALS
Catalog Number 620220032
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees, caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.
 
Event or Problem Description
It was reported that during trialing of the std small stem trial, the trail would not engage the insertion handle.The shell was also hard to tread into the trial.The threads on the trial stem were cross treaded and visibly damaged.The was no surgical delay and no harm to the patient.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
STANDARD STEM TRIAL S 32
Common Device Name
SHOULDER INSTRUMENT - HUMERAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
MAROX CORPORATION
373 whitney ave
holyoke MA
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23397322
Report Number1818910-2025-18371
Device Sequence Number13256659
Product Code HWT
UDI-Device Identifier10603295442929
UDI-Public(01)10603295442929(10)95267
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number620220032
Device Lot Number95267
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale